items available through Works Program 

The Works Program

Syringe Access Services

Works Program staff and volunteer peer educators provide outreach, education, and syringe exchange services to reduce HIV and viral hepatitis transmission among drug users who inject and their partners.

The Works Program is a safe, legal, non-judgmental place to get free injection supplies confidentially.

Safer Injection Supplies

The Works Program provides harm reduction supplies to keep people safe. The intention is that a person will access enough supplies so that every shot is with a clean needle for themselves and for their network of peers.

  • Sharps containers
  • ID card to protect from paraphernalia charges
  • Safer sex supplies
  • Syringes
  • Cookers
  • Waters
  • Cottons
  • Alcohol wipes
  • Antibacterial ointment
  • Bandages
  • Ties
  • Literature and advice about safer injection practices

Education Services

Works Program staff provide harm reduction education about safer practices including:

Getting Off Right

Getting Off Right
A Safety Manual for Injection Drug Users
Developed by the Harm Reduction Coalition

Learn What to Expect at an Exchange


All services are free, confidential, or anonymous. You do not have to provide your name.

Exchange Locations

Boulder

Boulder County AIDS Project (BCAP)

2118 14th Street - 303-444-6121
Monday - Friday 2pm-5pm

Boulder County Public Health

3482 Broadway - 303-413-7500
Monday - Friday 8am-4:30pm

Addiction Recovery Center

3180 Airport Road - 303-441-1281
24 hours, every day

Longmont

Boulder County Public Health

529 Coffman, Suite 200 - 303-678-6166
Monday - Friday 8am-4:30pm

Get Trained for Overdose Reversal

Overdose

An overdose occurs when a person takes more drugs than their body can process, causing the body to stop functioning. This can happen by taking a lot of one drug, by mixing drugs or by taking drugs that are stronger than anticipated.

  • Mixing Drugs: Mixing drugs increases their overall effect. With sedating medications, such as heroin, alcohol, benzodiazepines and prescription opioids, the risks are substantially increases as the drugs use different mechanisms in the body to create sedation.
  • Tolerance
  • Quality
  • Using Alone

Recognizing an Overdose

  • Opiates/Downers: Pale or blue-ish skin tone, not responding to shouting or shaking, some choking or deep snoring noises, no breathing
  • Stimulants/uppers: Extreme paranoia, clenched jaw, foaming at the mouth, fixed eyes, vomiting, chest pains.

Responding to an Overdose

 Related Links


Contacts

HIV/STI Outreach Program

303-413-7500
Submit a question

www.BoulderCountyHIV.org

Boulder

3482 Broadway
Map & Directions
Hours: 8 a.m.-4:30 p.m. M-F

Longmont

529 Coffman Street, Suite 200
Map & Directions
Hours: 8 a.m.-4:30 p.m.

Follow